# SDR ASAA2019030928563

- Difficulty date: March 9, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 46,136 hours, 13,736 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNJ29836
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 51,984 hours, 21,283 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER STARTING ENGINE NR 2 WITH IGNITION ON RIGHT SIDE WE ATTEMPTED TO START ENG NR 1 AND NO START INDICATIONS. GROUNDED - YES. REMOVED & REPLACED NR 1 ENG RT IGNITION EXCITER REF AMM 74-11-01 OPS CK GOOD. REMOVED MEL 74-1E.
